Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2013, 5:41 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2013, 5:41 PM CDT (22:41 UTC)
- Expired
- May 29, 2013, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:14 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 29, 3:14 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 314 PM CDT WED MAY 29 2013 .DISCUSSION... CURRENT RADAR AND SATELLITE IMAGERY SHOWS THUNDERSTORMS DEVELOPING ACROSS NORTHWEST TEXAS FROM NEAR CHILDRESS TO SWEETWATER. MORE ISOLATED SHOWERS CONTINUE TO DEVELOP IN THE MOIST AND UNSTABLE AIRMASS OVER NORTH TEXAS. AS OF 20Z THE MOST ACTIVE AREAS CONTINUE TO BE ACROSS THE NORTHWEST...AND SOUTHERN COUNTIES. EXPECT ADDITIONAL DEVELOPMENT WILL CONTINUE...LIKELY THROUGH SUNSET. SEVERE THUNDERSTORMS MAY STILL BE POSSIBLE AS THE UPPER LEVEL IMPULSES ARE ADDING UNFOCUSED LIFT TO THE REGION. ADDITIONAL THUNDERSTORMS WILL LIKELY CONTINUE THROUGH MIDNIGHT AS THE SURFACE TROUGH AXIS MOVES INTO THE AREA AND BEGINS TO SWEEP THE LOWER LEVEL MOISTURE TO THE NORTHEAST. SLIGHT CHANCES FOR SHOWERS ARE EXPECTED TO LINGER ACROSS NORTH TEXAS THROUGH THURSDAY MORNING...MAINLY WITH SPOTTY LIGHT RAINFALL. BEST CHANCES FOR PRECIP WILL BE ALONG THE RED RIVER TOMORROW AFTERNOON AND EVENING...BEFORE GOING COMPLETELY DRY ON FRIDAY. A BRIEF RETURN TO PARTLY CLOUDY SKIES AND A WARMING TREND FRIDAY INTO SATURDAY. WITH RESPECT TO THE NEXT WEATHER CHANGE...NUMERICAL WEATHER MODELS REMAIN CONSISTENT...ON THE LATE SEASON COLD FRONT MOVING THROUGH THE AREA SATURDAY EVENING/EARLY SUNDAY MORNING. BEST CHANCES FOR PRECIPITATION ACROSS NORTH TEXAS ARE ASSOCIATED WITH THE FRONT. PARTLY CLOUDY SKIES AND ANOTHER WARMING TREND ARE IN THE FORECAST FOR EARLY NEXT WEEK ACROSS NORTH TEXAS. VANSPEYBROECK && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 87 74 91 74 / 40 20 10 0 10 WACO, TX 73 88 75 90 75 / 40 20 5 0 10 PARIS, TX 70 83 72 86 73 / 40 20 20 0 10 DENTON, TX 72 87 73 90 72 / 50 20 10 0 10 MCKINNEY, TX 72 85 74 88 73 / 40 20 10 0 10 DALLAS, TX 74 86 77 90 77 / 40 20 10 0 10 TERRELL, TX 72 86 75 89 74 / 40 20 10 0 10 CORSICANA, TX 72 87 75 90 76 / 40 20 5 0 10 TEMPLE, TX 72 87 75 90 75 / 40 20 5 0 10 MINERAL WELLS, TX 71 87 72 92 72 / 50 20 10 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/
Hazardous weather outlook, May 29, 3:20 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT WED MAY 29 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS THIS EVENING...ESPECIALLY ACROSS AREAS ALONG AND WEST OF THE INTERSTATE 35 EAST CORRIDOR. SEVERE STORMS ARE POSSIBLE BY THIS EVENING WITH THE MAIN HAZARDS BEING DAMAGING WINDS AND LARGE HAIL...THOUGH ISOLATED TORNADOES ARE POSSIBLE WITH MORE DISCRETE SEVERE STORMS. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY CAUSE MINOR FLOODING WHERE STORMS TRAIN ACROSS. THE SEVERE THREAT SHOULD LESSEN OVERNIGHT...AS THE THE UPPER DISTURBANCE MOVES NORTHEAST AWAY FROM THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING...MAINLY NORTH OF THE HIGHWAY 380 CORRIDOR FROM GRAHAM TO SULPHUR SPRINGS. THUNDERSTORMS CHANCES WILL RETURN TO AREAS NORTH OF INTERSTATE 20 LATE SATURDAY...THEN ACROSS ALL OF NORTH TEXAS SATURDAY NIGHT INTO SUNDAY WITH THE ARRIVAL OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...MAINLY ALONG AND WEST OF THE INTERSTATE 35 EAST CORRIDOR. 05/
In the hours before
Special weather statement, May 29, 5:12 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT WED MAY 29 2013
TXZ133-145-292245-
HILL TX-JOHNSON TX-
512 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HILL COUNTY
JOHNSON COUNTY
AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF KEENE...MOVING NORTH AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BLUM...
BURLESON...CLEBURNE...COVINGTON...GODLEY...GRANDVIEW...ITASCA...
JOSHUA...KEENE...VENUS AND CLEBURNE STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3255 9761 3255 9709 3211 9709 3208 9748
3213 9750 3214 9747 3217 9746 3218 9747
3216 9751 3213 9752 3215 9756 3222 9762
3254 9762
TIME...MOT...LOC 2212Z 174DEG 34KT 3224 9724
HAMPSHIRESpecial weather statement, May 29, 5:35 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 29 2013
TXZ118-119-292300-
DALLAS TX-TARRANT TX-
535 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DALLAS COUNTY
EASTERN TARRANT COUNTY
AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MANSFIELD...MOVING NORTH AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...BEDFORD...
COLLEYVILLE...DALWORTHINGTON GARDENS...EULESS...FARMERS BRANCH...
GRAND PRAIRIE...GRAPEVINE...HURST...IRVING...KENNEDALE...MANSFIELD...
PANTEGO...SOUTHLAKE AND CEDAR HILL STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3295 9687 3255 9700 3255 9719 3255 9722
3296 9719
TIME...MOT...LOC 2235Z 186DEG 35KT 3258 9711The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:06 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Rockwall, Tarrant | 54 min |
| May 29, 4:32 AM CDT | Special Weather Statement | FWD | Denton | 28 min |
| May 29, 5:12 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 29, 5:35 PM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| May 29, 6:10 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| May 29, 6:12 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 48 min |
| May 29, 6:51 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| May 29, 6:53 PM CDT | Special Weather Statement | FWD | Dallas | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.